MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator
Model Number CCM X10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient implanted with an os ipg became septic and as a result required their ipg to be explanted.The explanted ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.Device interrogation confirmed the ipg was functional at the time of explant and it passed all electronic controls testing.There is no evidence to suggest the ipg caused or contributed to the onset of the patient's sepsis.

Brand Name
OPTIMIZER Smart
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258158
Report Number3012563838-2026-00049
Device Sequence Number13293284
Product Code QFV
UDI-Device Identifier00810003380050
UDI-Public00810003380050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/18/2022
Device Model NumberCCM X10
Device Catalogue Number10-B411-3-XX
Device Lot NumberH4561
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/12/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown